Nonparametric and Semiparametric Methods for Economic Research

e-Archivo Repository

Show simple item record Delgado, Miguel A. Robinson, Peter M. 2009-05-08T12:47:43Z 2009-05-08T12:47:43Z 1992
dc.identifier.bibliographicCitation Journal of Economic Surveys. 1992, vol. 6, nº 3, p. 201-249
dc.identifier.issn 0950-0804
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Blackwell
dc.rights © Blackwell
dc.title Nonparametric and Semiparametric Methods for Economic Research
dc.type article PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Economía
dc.identifier.doi 10.1111/j.1467-6419.1992.tb00151.x
dc.rights.accessRights openAccess
dc.identifier.publicationfirstpage 201
dc.identifier.publicationissue 3
dc.identifier.publicationlastpage 249
dc.identifier.publicationtitle Journal of Economic Surveys
dc.identifier.publicationvolume 6
dc.affiliation.dpto UC3M. Departamento de Economía
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record